# SDR AALA20031291

- Difficulty date: November 18, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49340
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  OVERHEAD EMERGENCY LIGHTS AFT OF ROW 31 INOPERATIVE.  REPLACED OVERHEAD EMERGENCY LIGHTS AFT OF ROW 31 BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
